# SDR ABXA000064

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991015164
- Condition: Corroded
- Location: Bs 579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE CUSP WEB CORRODED AND CRACKED AT STATION 579 ON RIGHT SIDE.  REPLACED CUSP WEB IAW DC9 SRM 53-01.
